# SDR FDEA201410153167

- Difficulty date: October 15, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 68,512 hours, 25,239 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103069
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME STATION 1480 INNER FLANGE DENTED STRINGER 25L.  R & R AFT PIT FRAME AT STATION 1480 IAW SRM 51-40-02 & DWG 146N1015.  MAJOR REPAIR.
